U.S. doctors online nowAsk doctors free
A 32-year-old member asked:

what would happen if i took my ritalin (methylphenidate) at night instead of in the day?

2 doctor answers6 doctors weighed in
Dr. William Singer
Pediatric Neurology 51 years experience
Sleeplessness: Taking stimulate medication at night may cause insomnia
Dr. Ravi Chand
Psychiatry 26 years experience
Ritalin (methylphenidate): Most likely will cause insomnia, uncommonly it may have a paradoxical effect and cause tiredness and sleepiness.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 19, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.